# SDR DALA1221580670

- Difficulty date: February 28, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME UPPER FLANGE BENT BS 580 ABOVE STR 24L,  DENT IS NOT ALLOWED ON UPPER FLANGE.  TRIMMED OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR SPLICE IAW SRM 53-00-07.
